# SDR EIA990158

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B072792
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ON M/D AT STATION 1000, STRINGER 7R ATTACH SPLICE WAS FOUND CRACKED.  INSTALLED NEW SPLICE.  (M)
